Discussions By Condition: Cardiovascular disease

medication causing problem

Posted In: Cardiovascular disease 0 Replies
  • Posted By: Anonymous
  • August 17, 2009
  • 03:54 AM

in June family acquaintance had normal cholesterol and triglycerids (on risperdol) kept that and added seroquel clonazepam ativan/lorazepam depakote + another one. in month and half triglycerids and cholesterol both high. was the clonazepam or seroquel (both??) (or more) responsible for raise. in such a short time (and not having high triglycerid nor cholesterol before) would a medical person recommend stopping those??? thanks

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?